# SDR C2XA11IA052

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,725 hours, 22,522 cycles
- System (JASC): 5755 · Spoilers
- Part: Proximity Sensor
- Part number: 852701
- Part serial: 21792
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW RECEIVED SPOILER FAIL AND SPOILER OPEN MESSAGES.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE REPLACED A SPOILER PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
